TY - JOUR T1 - Lipschitz Estimates for Commutators of $p$-adic Fractional Hardy Operators AU - Li , Liang AU - Xiong , Chunyan AU - Jiang , Zhou JO - Communications in Mathematical Research VL - 2 SP - 131 EP - 140 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.02.04 UR - https://global-sci.org/intro/article_detail/cmr/18936.html KW - commutator, the $p$-adic Hardy operator, Lipschitz function, Herz space. AB -

In this paper, the boundedness of commutators generated by the $n$-dimensional fractional Hardy operators and Lipschitz functions on $p$-adic function spaces are obtained. The authors show that these commutators are bounded on Herz space and Lebesgue space with suitable indexes. Moreover, the commutator of Hardy-Littlewood-Poly√° operator is also considered.